Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Delaying treatment for HCV ??
Mar 30, 2004

I have been HIV+ for 9+ years. My health is generally good (T-count 700-800, HIV viral load <100, plenty of energy, work out 3 times per week,6',195#, 43 yrs old,low body fat) since I was diagnosed.I recently found out that I also have HCV type 1a with a viral load of 1 million iu. My liver enzymes have been elevated from time to time since about 1996 (says my doctor) and he thought it was my HIV meds until last month when I was tested for HCV. My diagnosis is chronic HCV and am due to start treatment within the next two weeks. My doctor says I will lose weight, will get depressed and probably feel fatigued while on the HCV treatments. I have a tropical vacation planned for a week in June. I am a little un-nerved at the thoughts of beginning HCV treatment (with all it's side effects)before this dream vacation. What would be the down side to delaying treatment until I return home in Mid-June?

Response from Dr. Henry

I think delaying HCV treatment until after your vacation seems reasonable with little risk for a 2-3 months delay. KH



Previous
ALTERNATIVE TO RITONAVIR
Next
Cryptosporidia/Giardia

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement